# SDR 9JLA2022021429079

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N321CL
- Make and model: Cessna 560XL
- Aircraft serial: 5605527
- Aircraft time: 6,213 hours, 4,266 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pcb
- Part number: 661870726
- Part serial: 0506
- Condition: Defective
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED UPON DESCENT AT FL430 THE DOOR WARNING ANNUNCIATOR ILLUMINATED AND REMAINED ILLUMINATED UNTIL SHUTDOWN. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE CABIN DOOR PCB WAS DEFECTIVE. THE MX VENDOR REMOVED THE DEFECTIVE PCB AND REPLACED WITH A NEW UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
